# SDR 96ZZZX3058

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N222KD
- Make and model: Piper PA60600
- Aircraft serial: 600557181
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Departed
- Location: Top Cabin
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

TOP CABIN DOOR CAME OPEN IN-FLIGHT, SEPARATED FROM AIRCRAFT.  LANDED AIRCRAFT IN SYR.  INSTALLED NEW DOOR ASSEMBLY AND RETURNED TO SERVICE.
